Show simple item record

dc.contributor.authorArikan, Talha
dc.contributor.authorKılıç, Emrah
dc.date.accessioned2019-07-04T14:19:42Z
dc.date.available2019-07-04T14:19:42Z
dc.date.issued2017
dc.identifier.citationArikan, T., & Kiliç, E. (2017). A class of non-symmetric band determinants with the Gaussian q-binomial coefficients. Quaestiones Mathematicae, 40(5), 645-660.en_US
dc.identifier.issn1607-3606
dc.identifier.urihttps://doi.org/10.2989/16073606.2017.1306596
dc.identifier.urihttp://hdl.handle.net/20.500.11851/1684
dc.description.abstractA class of symmetric band matrices of bandwidth 2r+1 with the binomial coefficients entries was studied earlier. We consider a class of non-symmetric band matrices with the Gaussian q-binomial coefficients whose upper bandwith is s and lower bandwith is r. We give explicit formula for the determinant, the inverse (along with its infinity-norm when q -> 1) and the LU-decomposition of the class. We use the celebrated q-Zeilberger algorithm and unimodality property to prove claimed results.en_US
dc.language.isoengen_US
dc.publisherTaylor and Francis Ltd.en_US
dc.relation.isversionof10.2989/16073606.2017.1306596
dc.rightsinfo:eu-repo/semantics/closedAccess
dc.subjectDeterminanten_US
dc.subjectinverse matrixen_US
dc.subjectLU-decompositionen_US
dc.subjectGaussian q-binomial coefficientsen_US
dc.subjectFibonomial coefficientsen_US
dc.subjectZeilberger's algorithmen_US
dc.subjectunimodalityen_US
dc.titleA class of non-symmetric band determinants with the Gaussian q-binomialcoefficientsen_US
dc.typearticleen_US
dc.relation.journalQuaestiones Mathematicaeen_US
dc.contributor.departmentTOBB ETU, Faculty of Science and Literature, Depertment of Mathematicsen_US
dc.contributor.departmentTOBB ETÜ, Fen Edebiyat Fakültesi, Matematik Bölümütr_TR
dc.identifier.volume40
dc.identifier.issue5
dc.identifier.startpage645
dc.identifier.endpage660
dc.identifier.wosWOS:000414640100009
dc.identifier.scopus2-s2.0-85017411897
dc.contributor.tobbetuauthorKılıç, Emrah
dc.contributor.YOKid29574
dc.identifier.doi10.2989/16073606.2017.1306596
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıtr_TR


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record